# SDR C2XA98IA468

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299001
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT CIRCUIT BREAKER WAS POPPED AND WOULD NOT RESET.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT AND RIGHT LOWER AFT EXTERNAL EMERGENCY LIGHTS TO BE GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLIES AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
